MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113115
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device fastener did not fixated firmly and failed to penetrate the tissue.The subject device is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during laparoscopic tapp procedure using sorbafix enhanced fixation device the trigger pull felt loose, and fasteners did not fire properly.Reportedly, the fasteners did not penetrate the tissue, and the loose fasteners were removed from patient's body.Another device was used to complete the procedure.There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device fastener did not fixated firmly and failed to penetrate the tissue.The subject device is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.The loose fasteners received with the device confirmed the reported event that the device failed to fixate.Evaluation of the sample is inconclusive as the device was received with all 15 fasteners having been deployed prior to the sample return.Functional and simulated use testing could not be performed.No manufacturing anomalies were found.A definitve root cause as to why the fasteners did not fixate in use could not be determined.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24638154
Report Number1213643-2026-00345
Device Sequence Number18582140
Product Code GDW
UDI-Device Identifier00801741016691
UDI-Public(01)00801741016691(11)250411(17)270328(10)HUKQ1722
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113115
Device Lot NumberHUKQ1722
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown